| Model Number |
45-680820 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/20/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number was provided.A review of the approved device history records indicated the lot met all release criteria.A lot history trending review was performed and there were no similar complaints for this lot number.The device has not been returned to the manufacturer; therefore, a product analysis could not be performed.The device was used in the same procedure as was reported on mfr.Report number 2032493-2019-00064.The instructions for use (ifu) identifies premature or difficult coil detachment as potential complications associated with use of the device.
Event or Problem Description
It was reported that resistance was encountered during advancement of the coil in the catheter.During removal, the coil detached inside the catheter.There was no reported patient injury or intervention.The patient was reported to be stable.